Alert archive / Nebraska / Tornado Warnings in 2024

Tornado Warning 29, NWS Hastings, NE

July 1, 2024Buffalo County, Kearney County, Nebraska

NWS Hastings, NE issued this tornado warning at Jul 1, 2024, 6:58 PM CDT for Buffalo County, Kearney County, Nebraska. It was in force for 32 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2024, 6:58 PM CDT (23:58 UTC)
Expired
Jul 1, 2024, 7:30 PM CDT
In force
32 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Buffalo County, NE, Kearney County, NE

The radar

The Grand Island radar (KUEX), 51 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 6:58 PM CDTTSTM WND DMGAxtell, NEPublic report via social media of a fence down in Axtell and damage to a home. Time estimated based on radar.
Jul 1, 7:03 PM CDTTSTM WND DMGAxtell, NETree branches down on the highway in Axtell via storm chaser.
Jul 1, 7:05 PM CDTTSTM WND DMGAxtell, NESeveral branches down across the yard (3-6 inch diameter) Social media image.
Jul 1, 7:08 PM CDTTORNADO3 Sse Axtell, NEA brief Tornado.
Jul 1, 7:12 PM CDTTSTM WND DMGMinden, NE6 inch tree limbs reported broken in the city of Minden. Time estimated from radar.
Jul 1, 7:23 PM CDTTSTM WND DMGAxtell, NEA tree was split in half & tree fell on neighbors garage in East Axtell.
Jul 1, 7:24 PM CDTTORNADO4 Ene Minden, NEEstimated location of rope tornado.
Jul 1, 7:40 PM CDTTSTM WND DMGMinden, NEDelayed report. Via MPING Shingles blown off and one inch tree limbs broken.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 3:58 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 12.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2024-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2024-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-399 J/kg
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

620 
WFUS53 KGID 012358
TORGID
NEC019-099-020030-
/O.NEW.KGID.TO.W.0029.240701T2358Z-240702T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
658 PM CDT Mon Jul 1 2024

The National Weather Service in Hastings has issued a

* Tornado Warning for...
  Kearney County in south central Nebraska...
  South central Buffalo County in south central Nebraska...

* Until 730 PM CDT.

* At 658 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Axtell, or 12 miles east of Holdrege, moving
  northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Minden around 710 PM CDT.

This includes Interstate 80 between mile markers 276 and 284.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4075 9892 4053 9872 4045 9872 4038 9918
      4057 9918
TIME...MOT...LOC 2358Z 244DEG 33KT 4048 9914 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mangels
3 follow-up statements
996 
WWUS53 KGID 020011
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
711 PM CDT Mon Jul 1 2024

NEC019-099-020030-
/O.CON.KGID.TO.W.0029.000000T0000Z-240702T0030Z/
Kearney NE-Buffalo NE-
711 PM CDT Mon Jul 1 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
KEARNEY AND SOUTH CENTRAL BUFFALO COUNTIES...

At 711 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Minden, or 13 miles southeast of Kearney, moving
east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Minden around 715 PM CDT.
  Heartwell around 720 PM CDT.

This includes Interstate 80 between mile markers 282 and 284.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4039 9911 4059 9915 4071 9888 4053 9872
      4047 9872 4042 9891
TIME...MOT...LOC 0011Z 247DEG 35KT 4053 9898 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mangels
435 
WWUS53 KGID 020017
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
717 PM CDT Mon Jul 1 2024

NEC019-020027-
/O.CAN.KGID.TO.W.0029.000000T0000Z-240702T0030Z/
Buffalo NE-
717 PM CDT Mon Jul 1 2024

...THE TORNADO WARNING FOR SOUTH CENTRAL BUFFALO COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Nebraska.

&&

LAT...LON 4060 9906 4065 9894 4065 9890 4066 9888
      4066 9887 4067 9885 4053 9872 4047 9872
      4044 9892 4045 9897
TIME...MOT...LOC 0017Z 252DEG 37KT 4052 9891 

$$

NEC099-020030-
/O.CON.KGID.TO.W.0029.000000T0000Z-240702T0030Z/
Kearney NE-
717 PM CDT Mon Jul 1 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN KEARNEY COUNTY...

At 717 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Minden, or 15 miles southeast of Kearney, moving
east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Heartwell around 720 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4060 9906 4065 9894 4065 9890 4066 9888
      4066 9887 4067 9885 4053 9872 4047 9872
      4044 9892 4045 9897
TIME...MOT...LOC 0017Z 252DEG 37KT 4052 9891 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mangels
785 
WWUS53 KGID 020025
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
725 PM CDT Mon Jul 1 2024

NEC099-020034-
/O.EXP.KGID.TO.W.0029.000000T0000Z-240702T0030Z/
Kearney NE-
725 PM CDT Mon Jul 1 2024

...THE TORNADO WARNING FOR NORTHEASTERN KEARNEY COUNTY WILL EXPIRE AT
730 PM CDT...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area. 

A Tornado Watch remains in effect until 1000 PM CDT for south central
Nebraska.

&&

LAT...LON 4060 9906 4065 9894 4065 9890 4066 9888
      4066 9887 4067 9885 4053 9872 4047 9872
      4044 9892 4045 9897
TIME...MOT...LOC 0024Z 244DEG 33KT 4054 9885 

$$

Mangels

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jul 1, 6:45 PM CDT, 13 minutes earlier. Its key messages:

  • Scattered severe storms are expected to develop this afternoon, with all forms of severe weather possible. These storms should eventually merge this evening with a transition to mainly a wind threat after dark. Areas north and east of the Tri-cities could see rainfall totals of 2 to 4 inches resulting in potential flooding.
  • Heat index values have climbed over 100 across areas south of the warm front this afternoon, and should fill in northward across much of the remaining advisory area over the next few hours. Heat concerns should diminish by mid-evening.
  • A cold front will bring northerly winds and mild temperatures to the area Tuesday, slowly crossing the local area through the daytime hours. A few strong to severe storms will be possible near and to the south of this front Tuesday PM.
  • Another round of more widespread thunderstorms, some of which could be severe, is anticipated Wednesday evening.
  • The 4th of July is looking fairly pleasant with high temperatures ranging from the upper 70s to the north and mid to upper 80s across north central Kansas. Dry weather is expect for the late afternoon through evening hours Thursday.
  • Near to below normal temperatures with various small chances for precipitation expected through the remainder of the forecast period.
Area forecast discussion, Jul 1, 6:45 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
645 PM CDT Mon Jul 1 2024

.KEY MESSAGES...

- Scattered severe storms are expected to develop this
  afternoon, with all forms of severe weather possible. These
  storms should eventually merge this evening with a transition
  to mainly a wind threat after dark. Areas north and east of
  the Tri-cities could see rainfall totals of 2 to 4 inches
  resulting in potential flooding.

- Heat index values have climbed over 100 across areas south of
  the warm front this afternoon, and should fill in northward
  across much of the remaining advisory area over the next few
  hours. Heat concerns should diminish by mid-evening.

- A cold front will bring northerly winds and mild temperatures
  to the area Tuesday, slowly crossing the local area through
  the daytime hours. A few strong to severe storms will be
  possible near and to the south of this front Tuesday PM.

- Another round of more widespread thunderstorms, some of which
  could be severe, is anticipated Wednesday evening.

- The 4th of July is looking fairly pleasant with high
  temperatures ranging from the upper 70s to the north and mid
  to upper 80s across north central Kansas. Dry weather is
  expect for the late afternoon through evening hours Thursday.

- Near to below normal temperatures with various small chances
  for precipitation expected through the remainder of the
  forecast period.

&&

.DISCUSSION...
Issued at 326 PM CDT Mon Jul 1 2024

A warm front is lifting north across the region this afternoon.
Ahead of this front, low clouds and stratus have held
temperatures down in the 70s, while temperatures have spiked to
the south, with heat index values climbing above 100 the past
couple of hours across north central Kansas. Where skies have
remained clear, instability has grown the past few hours, and a
few storms are starting to develop across northwestern Kansas.
Given the shear associated with the warm front, these storms
could rapidly turn severe as they reach our area, and a tornado
watch is now in effect for all of south central Nebraska
through 10 PM. Later in the evening, as the storms merge and
develop into a line, expect the threat to transition to strong
winds, with thunderstorm wind gusts up to 70 mph possible with
the stronger storms.

In addition to the chance for severe weather this evening, some
models have a secondary cluster of thunderstorms developing
across the Panhandle of Nebraska with a cold front and crossing
the area overnight, with the focus of the heaviest precipitation
mainly east of the Tri-Cities. If this develops, these areas
could see some significant rainfall totals of 2 to 4 inches from
these multiple rounds of precipitation, potentially resulting
in localized flooding, and flood watch is also in effect for
several Nebraska counties mainly east of Highway 281 from 7 PM
this evening through 7 AM Tuesday morning.

As the aforementioned cold front stretches across the southern
portions of our area on Tuesday, could see additional storm
development mainly southeast of the Tri-Cities during the
afternoon hours, some of which will have the potential to be
strong to severe. This front should then sag further south on
Wednesday, with an upper level disturbance forecast to impact
the local area Wednesday night. This could bring some fairly
widepsread precipitation to the area again Wednesday night,
along with a small potential for some severe weather, especially
for areas west of Highway 281.

Thereafter the upper level flow will remain fairly active...with
multiple disturbances embedded in seasonably cool northwesterly
flow impacting the local area through next weekend. This will
result in generally near to below normal temperatures each
afternoon along with off and on again small chances for addition
thunderstorm activity.

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 621 PM CDT Mon Jul 1 2024

For KGRI/KEAR Airports:

Low level stratus continues to persist at the terminals early
this evening...with TSRAs expected to impact the terminals over
the next 2-3 hours. Heavy rain and strong wind gusts will both
be possible through 02/03-04Z. Thereafter...the main line of
storms should be east of the TAF sites, with more scattered
TSRA activity through the remainder of the overnight hours
being covered by a VCTS and -SHRAs. Winds will be east
southeasterly through the evening hours as they diminish,
becoming lighter and shifting to northerly during the daytime
hours Tuesday behind the cold front as sky conditions improve
across the local area. TSRA activity tomorrow evening is
expected to remain mostly southeast of the terminals.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...Heat Advisory until 8 PM CDT this evening for NEZ072-082-083.
     Flood Watch through Tuesday morning for NEZ040-041-047>049-063-
     064.
KS...Heat Advisory until 8 PM CDT this evening for KSZ005>007-
     017>019.

&&

DISCUSSION...Rossi
AVIATION...Rossi
Hazardous weather outlook, Jul 1, 12:22 PM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
1222 PM CDT Mon Jul 1 2024

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
021730-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
1222 PM CDT Mon Jul 1 2024

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

Late this afternoon and evening, mainly between 5pm and midnight,
nearly the entire area will be under at least a small chance for
severe storms, with the threat overall-greater in Nebraska
counties than Kansas counties. Hail to the size of golf balls,
damaging wind gusts of 60 to 70 MPH, and perhaps a few tornadoes
are all possible. Although the threat for severe storms should
largely wane by midnight, scattered weaker storms could continue
well into the night.

In addition to the chance for severe weather, heavy rainfall will
impact portions of the area, with isolated rainfall totals of 2 to
4 inches possible for areas generally northeast of the Nebraska
tri-cities, which could see multiple rounds of thunderstorms. As
a result, a flood watch is in effect starting at 7 PM. Please see
the latest flood watch product for additional information.

Turning to heat concerns:
Areas along and south of the Kansas, Nebraska state line will
become quite hot this afternoon, with heat index values of at
least 100 to 105 degrees. As a result, a Heat Advisory will be in
effect from 1 to 8 PM for all area Kansas counties, along with
Gosper, Furnas and Harlan counties in Nebraska.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

On Tuesday, at least spotty, and mainly weak thunderstorms will
be possible almost anywhere in the outlook area. However, there
is at least a Marginal Risk that a few severe storms could
develop along a cold front in far southeast portions of the area,
affecting counties such as Thayer, Jewell and Mitchell.
Marginally severe hail and wind are the primary threats. These
extreme southeast parts of the area may also experience another
day with heat indices of 100 to 105 degrees along and just ahead
of the cold front.

Between Wednesday and Saturday, intermittent thunderstorm chances
continue for various parts of the area, including at least low
chances for Thursday, Independence Day, mainly in the morning.
Some of the thunderstorms Wednesday evening and overnight could
be strong to severe, particularly along and west of Highway 183.

.SPOTTER INFORMATION STATEMENT...Please report any instances of
large hail, strong wind gusts over 50 MPH, tornadoes, heavy
rainfall in excess of 3 inches, or flooding that may occur today
and tonight.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Rossi

In the hours before

Local storm report, Jul 1, 6:01 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
601 PM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     Tstm Wnd Gst     6 SSE Holbrook          40.22N 99.97W
07/01/2024  M58 MPH          Furnas             NE   Public

&&

KS
Local storm report, Jul 1, 6:05 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
605 PM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     Tornado          2 N Beaver City         40.17N 99.83W
07/01/2024                   Furnas             NE   Storm Chaser

            Storm chaser reports brief touchdown of a
            rope tornado 2-3 miles north of Beaver City.

&&

SR
Local storm report, Jul 1, 6:07 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
607 PM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     Tstm Wnd Gst     6 SSE Holbrook          40.22N 99.97W
07/01/2024  M58 MPH          Furnas             NE   Public

            Corrects time of previous tstm wnd gst
            report from 6 SSE Holbrook.

&&

KS
Local storm report, Jul 1, 6:15 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
615 PM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     Tornado          2 SE Oxford             40.24N 99.61W
07/01/2024                   Harlan             NE   Trained Spotter

            A tornado was on the ground temporarily,
            dropping in and out with lots of rotation.

&&

KS
Local storm report, Jul 1, 6:34 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
634 PM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     Tornado          1 NE Atlanta            40.38N 99.46W
07/01/2024                   Phelps             NE   Trained Spotter

            Estimated location of trained spotter
            reporting a brief touchdown of a tornado.

&&

KS
Local storm report, Jul 1, 6:56 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
656 PM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Tstm Wnd Gst     6 WNW Atlanta           40.39N 99.58W
07/01/2024  M61 MPH          Phelps             NE   Mesonet

&&

KS

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 4:56 AM CDTAreal Flood AdvisoryGIDGosper, Phelps5 hr
Jul 1, 12:09 PM CDTFlood WatchGIDGreeley, Hamilton, Howard, Merrick, Nance, Polk and 1 more15 hr
Jul 1, 5:03 PM CDTSpecial Weather StatementGIDFurnas27 min
Jul 1, 5:30 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper45 min
Jul 1, 5:50 PM CDTTornado WarningGIDFurnas, Harlan25 min
Jul 1, 6:09 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps51 min
Jul 1, 6:12 PM CDTTornado WarningGIDFurnas, Harlan, Phelps33 min
Jul 1, 6:37 PM CDTTornado WarningGIDHarlan, Kearney, Phelps23 min
Jul 1, 6:45 PM CDTSevere Thunderstorm WarningGIDHarlan, Phelps7 min
Jul 1, 6:50 PM CDTSevere Thunderstorm WarningGIDBuffalo, Franklin, Harlan, Kearney, Phelps40 min

Nearby

Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.